UPM Institutional Repository

Methods for the thawing time prediction of ellipses


Ilicali, Coskan and Ozbek, Erguvan (1997) Methods for the thawing time prediction of ellipses. LWT - Food Science and Technology, 30 (6). pp. 624-626. ISSN 0023-6438


Methods for predicting the thawing times of ellipses are proposed. A finite difference numerical model was used for numerical data generation. The thawing time predictions of the methods were compared with numerical results. With the analytical methods considered, it was possible to predict the numerical results with errors lower than 5.4%.

Download File

PDF (Abstract)
Methods for the thawing time prediction of ellipses.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Universiti Putra Malaysia
DOI Number: https://doi.org/10.1006/fstl.1997.0257
Publisher: Academic Press
Keywords: Ellipse; Equivalent diameter; Thawing time; Thermal properties
Depositing User: Nabilah Mustapa
Date Deposited: 02 May 2017 04:40
Last Modified: 02 May 2017 04:40
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1006/fstl.1997.0257
URI: http://psasir.upm.edu.my/id/eprint/51054
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item